Porous sets and null sets for elliptic harmonic measures

Jang Mei Wu

Research output: Contribution to journalArticle

Abstract

We give a genuinely n-dimensional construction of uniformly elliptic operators L in R+n(of divergence form, and of nondivergence form), which have positive L-harmonic measures on a class of porous sets on with zero surface measure. The porosity condition given is sharp. The earlier methods were all two dimensional.

Original languageEnglish (US)
Pages (from-to)455-473
Number of pages19
JournalTransactions of the American Mathematical Society
Volume346
Issue number2
DOIs
StatePublished - Dec 1994

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Porous sets and null sets for elliptic harmonic measures'. Together they form a unique fingerprint.

  • Cite this